# SDR USAA2014090200016

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 52,261 hours, 21,704 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE CREW RECEIVED AN ANTI-ICE L WINDSHIELD ECAM MSG.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  TROUBLE SHOT IAW TSM 30-42-00-810-801A, SENSORS ALL CHECKED NORMAL WITH ACFT PRESSURIZED OR UNPRESSURIZED.  WIRES CHECKED NORMAL.  SUSPECT NOT ONLY PRESS BUT TEMPERATURE TO CAUSE SENSOR 1 FAULT IN FLIGHT.  SWAPPED SENSOR USAGE FROM SENSOR 1 TO SPARE SENSOR 2 IAW ESPM 20-44-11.  OPERATIONS CHECKED GOOD.
